MAUDE Adverse Event Report: ABBOTT MEDICAL DBS SINGLE EXTENSION; DBS EXTENSION

ABBOTT MEDICAL DBS SINGLE EXTENSION; DBS EXTENSION
Model Number 6346
Medical Device Problem Codes Fracture (1260); High impedance (1291); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Movement Disorder (4412); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete event information.Further information was requested but not received.
 
Event or Problem Description
It was reported that patient underwent a surgery wherein the extensions were explanted and replaced.The reason for the surgery is unknown.Reportedly, effective therapy was restored post op.The explanted extensions were discarded.
 
Event or Problem Description
Additional information received indicates that impedance check revealed high impedances.During the procedure it was identified that the extension had fractured.
 
Event or Problem Description
Additional information received indicates that the patient¿s therapy was turning off on its own when trying to increase stimulation strength.Impedance check revealed high impedances.During the surgery, intra-op testing just on the leads revealed normal impedance, however, when tested with the extensions connected, there were high impedance.Extensions fracture was identified.Hence, the extensions were replaced to address the issue.
 
Additional Manufacturer Narrative
Corrected data: h6 health effect - clinical code and medical device problem code.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Additionally, the device history record of the device was reviewed to confirm that all manufacturing steps were completed and there were no non-conformances noted that could have contributed to this issue.

Brand Name
DBS SINGLE EXTENSION
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21370012
Report Number1627487-2025-00669
Device Sequence Number8563976
Product Code MHY
UDI-Device Identifier05414734403252
UDI-Public(01)05414734403252(10)8042857(17)230728
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model Number6346
Device Catalogue Number6346
Device Lot Number8042857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/14/2025
03/06/2025
07/26/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/05/2025
03/20/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown